REDUCED SECOND ZAGREB INDEX OF BICYCLIC GRAPHS WITH PENDENT VERTICES


Ediz S.

MATEMATICHE, vol.71, no.1, pp.135-147, 2016 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.4418/2016.71.1.11
  • Journal Name: MATEMATICHE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.135-147
  • Keywords: Degree based topological index, Reduced second Zagreb index, Bicyclic graph, HOSOYA INDEX, DETOUR INDEX, TREES
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Reduced second Zagreb index has been defined recently. In this paper we characterized extremal bicyclic graphs with pendent vertices with respect to this novel index.